# SDR DALA2025050903634

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 25,485 hours, 19,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7037449) DENT ON RT SIDE OF A/C AFT OF FWD CARGO DOOR. C/W ERA 626220-14 REV ORIGINAL.
